# SDR 96UAL900594

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Lamps
- Condition: Failed
- Location: Cabin
- Component: Mgg, 116502
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM FAILED TEST AT FORWARD FLIGHT ATTENDANT PANEL.  *S/D*  FOUND LAMPS FAILED.  REPLACED AND OPERATIONALLY CHECKED NORMAL.
